It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2008, 01:52 PM   #1
Member
(female)
 
Join Date: Apr 2007
Location: usa
Posts: 73
diamondgirl19 HB User
2 days CT from Sub

I started taking Sub 2 months ago after a 3 year abuse of opiates. The doc started me at 2 mg a day and hoped to have me done within a month. The Sub made me feel so good and eventually I ended up taking more than prescribed. At the most I took 12 mgs and at the least 4mg. I finally decided on Saturday that I didn't like the way the Sub was making me feel anymore. I was breaking out in intense sweats and my head started to feel like I was in a fog.

I am doing pretty well at this point. Does anyone know how long it takes for the Sub to be out of your body? I have been very tired and I have been sweating profusely. Are these symptoms of Sub withdrawal?

For all those thinking about trying to quit, it really isn't so terrible. The Sub was fantastic while I was going thru narcotic w/d. I am going to try my hardest to not go back. I think any drug can become addictive if taken by someone with an addictive personality.

 
Old 05-06-2008, 05:48 AM   #2
Member
(male)
 
Join Date: Dec 2007
Location: Florida, USA
Posts: 94
Friend999 HB User
Re: 2 days CT from Sub

Hi Diamondgirl19

My very best to you in your journey to get off the sub.

There are many people that come on this forum asking about sub withdrawal. It would be very helpful to them if you can keep posting and let them know how it is going. Continuing to post, I believe, would also help you, especially if you have bad withdrawals, anxiety, and/or depression.

The major theme I've heard over the last few months seems to be that suboxone use can clear the head, allow one to "regroup", come to grips with the past,and plan the next step, withdrawal from sub. Another theme is that everyone is different when it comes to withdrawal, either from sub or their original DOC, but if you could document your story, it truly would help others in making their decision about whether to use sub, and for how long.

I know sub use can be a controversial topic. I'm not trying to fuel that controvery. People have to make their own decision, hopefully informed decisions, as to how best for them to get clean. Your story would be just that, one story (I truly am not trying to minimize your story, because your story is the one most important to you and your life, but just that different people respond differently).

I can't remember exactly, but I seem to remember that you have "posted" a number of times. If so, you probably know that there are many tremendous people on this site, and I just feel that your story could be very helpful.

What was your original DOC, how much were you taking before you went on sub, had you tried to get clean, had you relapsed many times, what was your sub dosage the week before going ct after two months on sub, etc., etc.?

I truly hope the withdrawals are minimal, as well as the anxiety, cravings, and depression. You should be proud of what you are doing, and I wish you a happy and joyous life clean from all opiates.

friend999

 
Sponsors Lightbulb
   
Old 05-06-2008, 02:54 PM   #3
Veteran
(male)
 
Join Date: Nov 2007
Location: The here & now.
Posts: 475
Yossarian22 HB User
Re: 2 days CT from Sub

hi diamond -

best decision you'll ever make. keep looking to the future. it just gets better everyday.

hang in there, you're doing brilliantly.

yoss

keep on keepin on
__________________
yoss

"All those moments will be lost in time, like tears in rain."

 
Old 05-06-2008, 07:26 PM   #4
Newbie
(female)
 
Join Date: May 2008
Location: Rochester, NY USA
Posts: 4
Denise1971 HB User
Re: 2 days CT from Sub

Diamondgirl,

I, like you, took more than perscribed because I felt so good when I took it. My docor stuggles with this fact. She tells me, if you feel good with 3 pills, than why would you want to take four? I told her because it makes me feel even better. She said that it shouldn't, but it does. I don't think that it has been studied enough. I am on 24 mg's. After reading these boards, it appears people are on way less. My doctor said she only has one patient on 32 mg's, but that is the absolute most that should ever be perscribed. That is why I am nervous about tapering off....(If you saw my previous post) because I am on a high dosage!

Last edited by Denise1971; 05-06-2008 at 07:29 PM. Reason: spelling

 
Old 05-08-2008, 06:28 AM   #5
Member
(female)
 
Join Date: Apr 2007
Location: usa
Posts: 73
diamondgirl19 HB User
Re: 2 days CT from Sub

Denise, I understand what you are saying about Sub making you feel good. I do think that if you want to taper off, you will be able to. I was on a much smaller dose than you and I did experience wd's but nothing compared to those from perc/vic's. Take as much time as you need. I do think it can be done. It's very easy to get caught up in it so I do think the sooner you are done, the better. You just need to be very strict with yourself and not allow yourself to take more than you're supposed to. That is what I struggled with.

I went to see my doctor on tuesday. I decided to go back on 4 mgs/day. I guess it was the easier choice than continuing with abstinence. I do plan to be off the Sub within 2 months but I am going to do a very slow taper. My problem is all in my head because physically I wasn't too bad. I still can't fathom the thought of not ever taking any sort of pill every day. I remember reading somewhere on these boards about "sober" thinking. I think it was Reachout who has written about that many times. That is my problem at the moment. Even though I haven't taking a pain killer since March 1st, I haven't been able to think soberly. I am working on it with a therapist but it has been an extremely difficult concept for me to embrace. Both my psychiatrist and therapist think I need to start going to NA meetings but I haven't been able to bring myself to go.

Good luck with your taper and keep us posted.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
'Mental' problems for DAYS after going out for a drink? HELP!! Heskey Mental Health 12 02-03-2008 04:35 PM
181 Days Golden!!! InfinitePhoenix Addiction & Recovery 20 11-04-2007 08:13 AM
28 days post tonsillectomy Lauren_x Ear, Nose & Throat 2 06-01-2007 10:12 AM
Tonsillectomy-4 days to change my mind.... jen29 Ear, Nose & Throat 24 05-02-2007 11:36 AM
3 days late last month am I getting closer? lucky23 Trying to Conceive (TTC) 3 04-02-2007 08:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:15 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!